# SDR DALA2025110708145

- Difficulty date: November 2, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,750 hours, 41,880 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 AFT BULKHEAD DOOR CAUTION MESSAGE ON DECENT 26000 AND CLEARED AT 7000, REAPPEARED ON LANDING. CORRECTIVE ACTION: T/S PER B717 FIM 52-70 TASK 809. FOUND "A CABIN DR" AT 86%/NEAR ADJUSTMENT RECCOMMENDED. (7816676)
